# SDR IPXA1569336

- Difficulty date: September 6, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FAIRING STRUCTURE, RT FWD CHANNEL BRACKET BUSHING HOLES ARE WORN AND DAMAGED AT PPS 209, PP RBL 6.26 P/N 313N5033-91.  REMOVED, FABRICATED AND INSTALLED RT FWD CHANNEL BRACKET IAW SRM 51-40-02-0G.
